# SDR DALA2018030401368

- Difficulty date: March 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1298.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  LT SIDE,  BS 1298.5, FOUND CORROSION AROUND ONE OF THE SCREW HOLES.  REMOVED CORROSION IAW SRM 51-10-02, AND WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  REMOVED AND INSTALLED A NEW SIDE PLATE IAW  SRM 51-40-02, DWG 146N5390, AND AMM 53-88-01-801.
